Hi Trish, are you on oral steroids or nasal spray steroids? The oral steroids can do damage to your eyes especially if you are on them long term daily. However, if they are nasal sprays, the medication doesn't pass your GI tract and then get absorb into the blood stream, the side effects won't be great and are very minimal.
Antihistamines can cause dryness which affects the eyes and mouth; the dry eyes can do damage to your vision like scratches..etc. What's the problem with your eyes? Do you have a diagnosis yet?
I know of 2 types of allergy shots, one is the non-intensive type which last over a period of years. Another is over a period of months-It is more intensive and can be more dangerous than the other as there might be more problems. Sometimes, it might take years before allergy shots work so 2 years might not be enough for you. Good luck!
p.s. I'm not sure if immunosuppresant or chemo drugs that suppress the immune system might be helpful in 'curing' allergies. You might want to discuss with your doc abt this.